# SDR USAA2009012690153

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 36,803 hours, 15,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 356 - PHX-SJO - EEL - FLASHLIGHT UNDER SECOND JUMPSEAT - TEST LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY.  OPERATIONAL CHECK WAS GOOD.
